# SDR A6WA201644189

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 31,201 hours, 30,198 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R323017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 409+16 HAS CORROSION ON BOTH THE FWD AND AFT SIDES BETWEEN STR 26L AND 26R IN THE FWD ELECTRONIC EQUIPMENT BAY.  REPAIRED FRAME 409+16 IAW SRM 53-00-15.
